It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: SOTALOL

Re: SOTALOL

[ Back to Messages ]

Message

Posted by Luanne on August 05, 2000 at 12:09:35:

In Reply to: Re: SOTALOL posted by Sue Bayer on August 04, 2000 at 17:30:26:

Sue
What do you do or take if anything for your insomnia? I have a 2 1/2 yr old busy son who I need to get my sleep for by morning.
Luanne

: I took beta-pace for about a year before I had to change meds. I too, have insomnia. I don't know if it was related or not. Tiredness can be a symtom. If it keeps up, ask your doctor.

: Sue




Follow Ups




All times are GMT -7. The time now is 10:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!